Your metabolism has increased and your heart muscle will be getting stronger quickly as it is in training 24x7. Your arteries may still be adapting. In any case, you should be taking supplements. High potency B vitamins, trace elements, general vitamins [typically all in one product], fish oil, 4000-6000iu vit-D3 [oil based, Walmart has 5000's, DHEA.
Some of this may be transient. Producing too many RBCs does not seem to be a transient condition.
Take mini aspirin, that makes the red blood cells more slippery by altering the proteins on the outside of the cells.
If you are taking a statin drug, take 50mg ubiquinol CoQ10 [not cheap]. Some advocate taking CoQ10 in any case.
Do not get dehydrated, that thickens the blood.
Check to see what foods you are eating that are iron fortified. Breakfast cereals can be a problem. You do not want vitamins with iron. Older males typically do not need any supplemental iron unless they have some blood loss of some sort.
TRT often increases the muscle tone of the arteries by allowing the muscles to relax better to accommodate surges of blood. Any permanent damage to the arteries is another story. Exertion/exercise that stretches out the arteries with high blood flow might be beneficial, if you feel right doing it.
What was hematocrit and RBC[include range] from before your TRT?
Check serum iron and/or ferritin.
When will you be repeating labs? -Two weeks
Review all CBC and lipid lab work.
Some need to donate blood as well. If you are able to donate blood, then do that now. If you feel better after that, that is a huge observation. And then check your BP for a while to see how that changes and how it then recovers.
Too bad you did not post to one of your threads where we would have more info about you.
Some drugs can contribute to higher BP.
My BP increased for a while in the last year, then returned to near 120/80. There can be some transients.
Any leg cramps. Sometimes when starting TRT, a few things like this can happen then stop.